RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 63–78 (Mi mz2390)  

Rational approximation of functions with finite variation in the Orlicz metric

A.-R. K. Ramazanov

Daghestan State University

Full text: PDF file (983 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 811–820

Bibliographic databases:

Received: 22.11.1991

Citation: A.-R. K. Ramazanov, “Rational approximation of functions with finite variation in the Orlicz metric”, Mat. Zametki, 54:2 (1993), 63–78; Math. Notes, 54:2 (1993), 811–820

Citation in format AMSBIB
\Bibitem{Ram93}
\by A.-R.~K.~Ramazanov
\paper Rational approximation of functions with finite variation in the Orlicz metric
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 63--78
\mathnet{http://mi.mathnet.ru/mz2390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244983}
\zmath{https://zbmath.org/?q=an:0806.41014}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 811--820
\crossref{https://doi.org/10.1007/BF01212846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2390
  • http://mi.mathnet.ru/eng/mz/v54/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:70
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020